# SDR DHL2004750038

- Difficulty date: March 2, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, LT WING L/E CAVITY WBL 92 INT FRAME STIFFENER 2ND FROM SPAR HAS UPPER END CRACKED.  CUT OUT DAMAGED AREA AND FABRICATED FILLER FROM 2024 T3 .032 PO 900534 DIM 3.75 X 2.5 INCH REPAIR ANGLE FROM 7075 T3 040 PO 900226 DIM 7 X 3.5 INCH IAW B727 SRM 51-40-3 FIG 1 52-20-2 FIG 1.  PART TREATED & PRIMED IAW B727 SRM 51-10-2.  PART INSTALLED IAW B727 SRM 51-40-3 FIG 1.
